Ive had it for month now... i startd throwin upright after I ate n the begining..now its my first missd period... and im frequently urinate... and im constipated... my stomach hurts when I lay on it... wat does this mean... i feel like im prego but not sure is this normal
The symptoms you have are common side effects but if they become really bothersome please your doctor. I would get checked out about the frequent urination.
The link below has reviews which you may find useful.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2013 • 1 answer
Posted 3 Oct 2013 • 3 answers
So my implanon still in my arm it is expired over a year.. I started my period.. I was told that my?
Posted 26 May 2014 • 1 answer
Posted 16 Sep 2015 • 1 answer
Posted 8 Feb 2017 • 1 answer